# SDR F3LA200800552

- Difficulty date: August 12, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,487 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE VERY AFT NUT PLATE HOLE ON L-2 DOOR SILL AT FRAME 68, JUST AFT OF GIRT BAR FITTING ASSEMBLY, WAS CORRODED.  MAINTENANCE CUTOUT DAMAGE, MANUFACTURED REPAIR DOUBLER AND INSTALLED IAW THE REQUIREMENTS OF ENGINEERING AUTHORIZATION A8-53R-30556.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
